Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have motion sickness. Stopped birth control pill. Have regular periods

ive been getting motion sick lately, sometimes very badly. its never happened before. its been going on for a little over 3 months, i was on birth control and having regular periods too, so i doubt im pregnant. i stopped taking the pill in thinking that maybe the nausea was caused by it, but it hasnt improved(i stopped taking it 2 weeks ago).
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

Failure rate of combined birth control pill is less than 0.5% on regular use. You need to check your pregnancy status immediately after missed period through home pregnancy test or blood for beta-hCG test.

Other reasons are side effect of pill itself, indigestion problem, anemia, hormonal imbalance, mental stress, use of certain medication etc.

Take healthy diet with iron supplement, use some anti-emetic drug, drink more water, eat green vegetables & fresh fruits and take sound sleep.

Be well.
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor